Reconstruction of Permittivity from the Modulus of a Scattered Electric Field Научная публикация
Журнал |
Journal of Applied and Industrial Mathematics
ISSN: 1990-4789 , E-ISSN: 1990-4797 |
||
---|---|---|---|
Вых. Данные | Год: 2018, Том: 12, Номер: 3, Страницы: 470-478 Страниц : 9 DOI: 10.1134/S1990478918030079 | ||
Ключевые слова | Maxwell’s equations; permittivity; phase-free inverse problem; residual functional | ||
Авторы |
|
||
Организации |
|
Реферат:
We present a numerical algorithm for determining the inhomogeneities of permittivity from the strength modulus of a scattered electric field. The algorithm was tested on simulated noisy data and revealed its practical operability. © 2018, Pleiades Publishing, Ltd.
Библиографическая ссылка:
Karchevsky A.L.
, Dedok V.A.
Reconstruction of Permittivity from the Modulus of a Scattered Electric Field
Journal of Applied and Industrial Mathematics. 2018. V.12. N3. P.470-478. DOI: 10.1134/S1990478918030079 Scopus OpenAlex
Reconstruction of Permittivity from the Modulus of a Scattered Electric Field
Journal of Applied and Industrial Mathematics. 2018. V.12. N3. P.470-478. DOI: 10.1134/S1990478918030079 Scopus OpenAlex
Идентификаторы БД:
Scopus: | 2-s2.0-85052241262 |
OpenAlex: | W2888556046 |